MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC SECTOR SERIES 56OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US DURALOC SECTOR SERIES 56OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Model Number 1245-80-051
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) report: revision was done for poly wear, dislocation.Loosening interface: non-cemented.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DURALOC SECTOR SERIES 56OD
Common Device Name
DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12440800
Report Number1818910-2021-19680
Device Sequence Number3873744
Product Code LPH
UDI-Device Identifier10603295019602
UDI-Public10603295019602
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1245-80-051
Device Catalogue Number124580051
Device Lot Number728970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUR MAR 10D LINER 28IDX56OD; DURALOC SECTOR SERIES 56OD; TOTAL HIP BALL 28MM +5; DUR MAR 10D LINER 28IDX56OD; DURALOC SECTOR SERIES 56OD; TOTAL HIP BALL 28MM +5
Outcome Attributed to Adverse Event Required Intervention;